# SDR HNAA2016032900092

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 49 hours, 54,099 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821004
- Part serial: 4224
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 1 TORQUE INDICATIONS FLUCTUATING PLUS, MINUS 5 PCT WITH NR 1 BLEED HOT CT LIGHT ILLUMINATION.  SELECTED NR 1 BLEED OFF AND NR 2 TORQUE INDICATOR FLUCTUATING, 5 PCT WITH NR 2 BLEED HOT CT LIGHT ILLUMINATED, SEL NR 2 BLEED OFF.  TORQUE INDICATOR NORMAL AND CT LIGHTS EXTINGUISHED.  R & R BOTH AIR MOD BLEED AIR PSI SWITCHES, GROUND RAN ACFT, BLEEDS OPS CHECK GOOD IN AIR AND GROUND MOD.  NO BLEED HOT LIGHTS OR TORQUE FLUCTUATIONS NOTED OK FOR SERVICE.
